# SDR MALA050235

- Difficulty date: February 14, 2005
- Submitted: March 20, 2005
- Operation: Air carrier
- Aircraft: N366PX
- Make and model: Saab 340B
- Aircraft serial: 340B267
- Aircraft time: 31,907 hours, 27,360 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MSP TO YQT, DIVERT TO DLH.  INTERMITTENT GEAR INTRANSIT LIGHT IN CRUISE.  FERRIED TO MSP AND INSPECTED GEAR SWITCHES.  NO DISCREPANCIES NOTED.  ALL CHECKS GOOD.
